Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 142, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 7:50 AM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 7:50 AM CDT (12:50 UTC)
- Expired
- Apr 26, 2017, 8:15 AM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 8:01 AM CDT | HAIL 0.88 | Heavener, OK | |
| Apr 26, 8:01 AM CDT | HAIL 0.88 | Howe, OK | DIME TO NICKEL SIZED HAIL IN TOWN. GROUND COVERED IN PEA TO DIME SIZED HAIL JUST SOUTH OF TOWN. |
| Apr 26, 8:12 AM CDT | HAIL 1.75 | Heavener, OK | SEVERAL VEHICLES HAVE BROKEN WINDSHIELDS AND BODY DAMAGE ON THE NORTH SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
024
WUUS54 KTSA 261250
SVRTSA
ARC131-OKC079-261315-
/O.NEW.KTSA.SV.W.0142.170426T1250Z-170426T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
750 AM CDT WED APR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
Central Le Flore County in southeastern Oklahoma...
* Until 815 AM CDT
* At 750 AM CDT, a severe thunderstorm was located near Lake Wister
State Park, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Poteau...
Pocola... Heavener...
Wister... Hackett...
Howe... Bonanza...
Fanshawe... Cameron...
Heavener Runestone State Park... Lake Wister State Park...
Rock Island... Summerfield...
Jenson... Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3471 9477 3492 9494 3531 9439 3495 9440
3495 9441 3493 9445 3482 9445
TIME...MOT...LOC 1250Z 228DEG 50KT 3491 9473
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
675
WWUS54 KTSA 261316
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
816 AM CDT WED APR 26 2017
ARC131-OKC079-261326-
/O.EXP.KTSA.SV.W.0142.000000T0000Z-170426T1315Z/
Sebastian AR-Le Flore OK-
816 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN AND
CENTRAL LE FLORE COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 100 PM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3471 9477 3492 9494 3531 9439 3495 9440
3495 9441 3493 9445 3482 9445
TIME...MOT...LOC 1316Z 228DEG 50KT 3514 9442
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 26, 6:33 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Wed Apr 26 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue for the next several hours
at the NW Arkansas terminals and KMLC. This is the area that is
along or just ahead of a slow moving cold front. Light showers
and MVFR to occasional IFR ceilings are possible at the NE OK
terminals, with MVFR ceilings persisting for all TAF sites through
at least the first 12 hours of the forecast. Gusty north winds
will accompany the frontal passage.
&&
.PREV DISCUSSION... /Issued 314 AM CDT Wed Apr 26 2017/
DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.
A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.
A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 43 70 56 / 20 10 10 30
FSM 66 44 74 56 / 80 20 10 30
MLC 61 42 74 58 / 80 10 10 10
BVO 56 40 68 51 / 20 10 20 30
FYV 60 41 68 54 / 80 20 10 30
BYV 65 42 68 55 / 90 20 10 30
MKO 59 44 71 56 / 70 10 10 30
MIO 54 39 67 53 / 60 20 10 30
F10 59 44 72 58 / 30 10 10 20
HHW 66 44 75 58 / 70 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ063-
065>076.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
010-011-019-020-029.
&&
LONG TERM....18
AVIATION...06
CORFIDIHazardous weather outlook, Apr 26, 5:18 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 26 2017 ...Severe storms and flash flooding possible through early afternoon... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered strong to severe thunderstorms continue this morning across portions of eastern Oklahoma and western Arkansas ahead of a slow moving cold front. As a strong upper storm system approaches from the southwest today, renewed thunderstorm development is likely, mainly across far eastern Oklahoma and western Arkansas. The main threat from these storms will be damaging winds and large hail. There is a limited tornado threat, mainly across far southeast Oklahoma into western Arkansas, until the front clears the area, later this afternoon. Flash flooding is also a major concern. Some locations have received 1-2 inches of rain from the overnight storms, and soils are already saturated. Additional rainfall totals are expected to be in the 1 to 2 inch range across portions of eastern Oklahoma and western Arkansas. A flash flood watch remains in effect until 1 PM for portions of the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... There may be a brief lull in thunderstorms late Wednesday into Thursday between weather systems. Additional storms may form Thursday evening as the next low pressure system approaches. On Friday, a warm front will move north across central and eastern Oklahoma and be a focus for strong to severe thunderstorms. The airmass may remain capped much of the afternoon on Friday, with the better chance for storms developing by late afternoon into early evening. Strong deep layer wind shear and moderate instability will support supercells capable of large hail, damaging winds and tornadoes across much of the Southern Plains. Eventually, these late afternoon and evening storms will form a large complex of storms, with the potential for heavy rain. Flooding is becoming an increasing concern for this weekend's upcoming storm system. It now appears that 6-7 inches of rain is possible for portions of southeast Oklahoma into western Arkansas with isolated higher amounts. This will cause river flooding as well as flash flooding. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to follow the latest updates regarding the expected hazardous weather this week. Get graphical forecasts at weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook. CORFIDI
In the hours before
Special weather statement, Apr 26, 5:18 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT WED APR 26 2017
OKZ070-072-074-261100-
Haskell OK-Muskogee OK-Sequoyah OK-
518 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...CENTRAL
SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 600 AM CDT...
At 518 AM CDT, a strong thunderstorm was located 3 miles north of
Stigler, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Sallisaw... Stigler...
Muldrow... Vian...
Gans... Marble City...
Tamaha... Brushy Lake State Park...
Brushy... Kanima...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 295 and
318.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3542 9454 3535 9472 3536 9475 3536 9477
3533 9479 3532 9481 3531 9482 3518 9513
3534 9524 3564 9473 3564 9470
TIME...MOT...LOC 1018Z 239DEG 44KT 3530 9511Special weather statement, Apr 26, 6:48 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT WED APR 26 2017
OKZ049-073-075-261230-
Pittsburg OK-Latimer OK-Pushmataha OK-
648 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 730 AM
CDT...
At 648 AM CDT, a strong thunderstorm was located 5 miles north of
Daisy, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Hartshorne... Damon...
Higgins... Yanush...
Haileyville... Sardis...
Gowen...
A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.
LAT...LON 3459 9567 3459 9575 3466 9582 3501 9545
3474 9517 3454 9567
TIME...MOT...LOC 1148Z 235DEG 37KT 3462 9571Local storm report, Apr 26, 6:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM HAIL 11 SE PITTSBURG 34.60N 95.71W
04/26/2017 E0.88 INCH PITTSBURG OK EMERGENCY MNGR
NICKEL SIZE HAIL 5 MILES NORTH OF DAISY, JUST NORTH OF
THE PITTSBURG COUNTY LINE.
&&
AEJSpecial weather statement, Apr 26, 7:00 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
700 AM CDT WED APR 26 2017
OKZ072-074-076-261245-
Haskell OK-Sequoyah OK-Le Flore OK-
700 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...CENTRAL
SEQUOYAH AND NORTHERN LE FLORE COUNTIES UNTIL 745 AM CDT...
At 700 AM CDT, a strong thunderstorm was located 4 miles west of
McCurtain, moving northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Sallisaw... Stigler...
Muldrow... Spiro...
Arkoma... Keota...
McCurtain... Bokoshe...
Gans... Brushy...
Mc Curtain... Brushy Lake State Park...
Kanima... Mc Key...
Cottonwood... Milton...
This includes Interstate 40 in Oklahoma between mile markers 300 and
323.
A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern and east central Oklahoma.
LAT...LON 3506 9500 3506 9504 3522 9516 3561 9475
3533 9444
TIME...MOT...LOC 1200Z 232DEG 38KT 3515 9505Special weather statement, Apr 26, 7:35 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
735 AM CDT WED APR 26 2017
OKZ075-076-261300-
Latimer OK-Le Flore OK-
735 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LATIMER AND LE FLORE
COUNTIES UNTIL 800 AM CDT...
At 735 AM CDT, a strong thunderstorm was located 3 miles northeast of
Talimena State Park, moving northeast at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Poteau... Heavener...
Wister... Howe...
Red Oak... Fanshawe...
Talimena State Park... Bengal...
Heavener Runestone State Park... Big Cedar...
Lake Wister State Park... Whitesboro...
Muse... Summerfield...
Hodgen... Honobia...
A severe thunderstorm watch remains in effect until 100 PM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3468 9494 3468 9501 3494 9511 3505 9492
3510 9444 3471 9445 3450 9493 3451 9494
TIME...MOT...LOC 1235Z 235DEG 49KT 3483 9492Local storm report, Apr 26, 7:42 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
742 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/26/2017 WASHINGTON AR BROADCAST MEDIA
NUMEROUS REPORTS OF FLOODING RELAYED VIA SOCIAL MEDIA IN
THE CITY OF FAYETTEVILLE...INCLUDING FLOODED PARKING LOTS
AND CITY STREETS.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 14 hr |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 45 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 42 min |
| Apr 26, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 30 min |
| Apr 26, 2:19 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 41 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 2 hr |
| Apr 26, 7:46 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 26, 7:57 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 31 min |
| Apr 26, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 37 min |
| Apr 26, 9:05 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 36 hr |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 3:00 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 22 hr |
| Apr 26, 3:04 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 52 hr |
| Apr 26, 5:13 PM CDT | River Flood Warning | TSA | Crawford | 12 hr |
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.